# SDR RRXA98237

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLT.  REMOVED CARGO AND PERFORMED MAIN CARGO COMPT, FWD AND AFT BELLY CARGO COMPT.  INSPECTED CONTENTS OF ULD'S AND BELLY, NO DEFECTS NOTED.  UNABLE TO DUPLICATE.  TEST OK.
